MAUDE Adverse Event Report: OMNILIFE SCIENCE OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED

OMNILIFE SCIENCE OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED
Catalog Number H3-52800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2024.The original surgery is dated (b)(6) 2021.The reason for revision is reported dislocation due to patient fall.During the surgery, the original femoral head and liner were removed and replaced with new implants.
 
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.According to the intake form, the products are not available for return and evaluation.A review of the manufacturing documentation and sterilization documentation for the devices in question was performed.It revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount drive
raynham, MA 02767
5088226030
MDR Report Key19164483
Report Number1226188-2024-00164
Device Sequence Number20820612
Product Code LZO
UDI-Device Identifier00841690119203
UDI-Public00841690119203
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101451
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue NumberH3-52800
Device Lot Number27214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient SexMale